advertisement

Cough

Question
Posted by: | 2019/06/04

Q.

I have a heavy sinus drip that causes me to cough a lot

I have a sinus drip and causes me to cough. The phlegm cannot come out

Expert's Reply

A.

Cough Expert
- 2019/06/12

You need to use a antihistamine and a steroid nasal spray. Your GP can prescribe this for you. You need to try a range of different antihistamines to see which one works for you.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
user comments

C.

Posted by: Anonymous | 2019/08/31

Use an antihistamine that does not cause drowsiness: Allergex Be careful with steroid nasal sprays! Don't use them longer than a few days, otherwise they will actually cause more postnasal drip.

Reply to Anonymous

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.